tanning or sun light hurt you ?
Should you get in tanning bed or sun light when taking prednisone?
- 9 Oct 2013 by babs1033
- 26 January 2018
Not at all. When you are exposed to sunlight on prednisone, you will get sunburned quickly and damage your skin. Warning is right on your prescription bottle, or ought to be.
You need to take vitamin D and calcium as prescribed by your doctor.
Also, because prednisone makes one more receptive to infection, it can make you more responsive to getting skin cancer. Therefore, it is a very bad idea.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Mar 2010 • 1 answer
Updated 12 Jul 2010 • 1 answer
Updated 24 Jan 2012 • 1 answer
Updated 19 Feb 2015 • 2 answers
Updated 15 Nov 2017 • 1 answer